# SDR AWXA200601445

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,723 hours, 7,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D53472172205
- Condition: Corroded
- Location: Fuselage
- Part time: 20,723 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CROSSBEAM LOCATED AT FS 67 + 13" - Y 1292 PASSENGER CABIN RT SIDE.  REPLACED CROSSBEAM LOCATED FS 66 TO FS 68 -Y 1292 PASSENGER CABIN RT SIDE IAW SRM A319 51-72-11 PAGE 1-2.
